Nocold Plus 125 mg/60 mg/1 mg Syrup
- Manufacturer : Cipla Ltd.
- Composition : Paracetamol 125mg, Caffeine 60mg, Chlorpheniramine 1mg
- Generally Prescribed For : Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics
- Estimated Price : ₹47.00 For 60ml Bottle
BUY FROM THESE SELLERS
Uses of Nocold Plus 125 mg/60 mg/1 mg SyrupNocold Plus 125 mg/60 mg/1 mg Syrup is used for the treatment or prevention of the following disease(s):
Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics
Side effects of Nocold Plus 125 mg/60 mg/1 mg SyrupThe most common side effects of Nocold Plus 125 mg/60 mg/1 mg Syrup are - Sweating, Headache, Vomiting, Nausea
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Nocold Plus 125 mg/60 mg/1 mg SyrupDo not use Nocold Plus 125 mg/60 mg/1 mg Syrup if you are allergic to - Paracetamol, Caffeine, Chlorpheniramine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Nocold Plus 125 mg/60 mg/1 mg Syrup.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Nocold Plus 125 mg/60 mg/1 mg Syrup worksNocold Plus 125 mg/60 mg/1 mg Syrup contains - Paracetamol, Caffeine, Chlorpheniramine
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Caffeine increases energy metabolism throughout the brain but decreases at the same time cerebral blood flow, inducing a relative brain hypoperfusion.
Chlorpheniramine is used to treat runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu.
Dosage of Nocold Plus 125 mg/60 mg/1 mg SyrupThe dosage of Nocold Plus 125 mg/60 mg/1 mg Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Nocold Plus 125 mg/60 mg/1 mg SyrupIf you forget to take a dose of Nocold Plus 125 mg/60 mg/1 mg Syrup, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings
InteractionDrug :- Barbiturates, carbamazepine, hydantoins, rifampin, sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together.
Busulfan: May increase busulfan level. Monitor patient closely.
Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change.
Sorafenib: May increase levels of both drugs. Avoid use together.
Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.